Published Nov 12, 2003
I am taking 100 mg of Zoloft every night . I feel like I am having withdrawls from it. I have been in the hospital before for the withdrawls. This also has happened when I was on Paxil. That is when they switched me to Zoloft. I want to quit taking it, but I am so scared of the w/d. My brain gets all fuzzy and tingly, and it feels like I can feel all the blood run through every one of my veins!! Am I supposed to be feeling like this?? I have been on ssri's for 5 years now!! As a side note, I have also gained 50+ lbs too!! Thanks everyone for your support and help!!
sharann, BSN, RN
You must not stop without supervision. I hear the withdrawls can be treacherous. I had this when going off Effexor once, and my dose was very low to start with. Have you been tapering on your own? Be careful!
Best to get with your doc on this, he will gradually lower your dosage...safely. The side effects from trying to stop on your own when you feel you are better, are real. (as your past experiences have proven) Most importantly, they can be avoided.
I have been off of Zoloft for about a week now and have been having the strangest feelings. Like tingling through my head and neck and I also felt like the blood was pulsating through my head, neck and arms. I felt so weird that I couldn't even explain the symptoms. I was very dizzy too, and it was consuming me, and effecting my whole day. I ran out of my meds and haven't receieved my reorder and didn't think too much of it. I looked up withdrawl symptoms for Zoloft and found your message on your withdrawls. So it seems like it could be normal if we're both experiencing these symptoms. Do you want to go off the ssri's for a paticular reason? I know the weight gain isn't fun either. Did your Dr. switch you to Zoloft instead of Paxil for a paticular reason and if so, do you think it's in your best interest to go off. I don't want to be on these forever, but I just don't know any other way right now. Maybe you could just take the weaing a little slower and then add exercise at the very end when you compleatly go off to help with the symptoms.
I hope you feel better and find the answers you're looking for,
EricJRN, MSN, RN
This is very old thread and it's really outside the scope of our website to offer medical advice. While we're all for members supporting each other with their difficulties, your particular concerns can only be adequately addressed by your physician.
Create well-written care plans that meets your patient's health goals.
This study guide will help you focus your time on what's most important.
Choosing a specialty can be a daunting task and we made it easier.
By using the site, you agree with our Policies. X